# SDR SWAA2025081186632

- Difficulty date: June 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT 2025-417078<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B23304029; DUE DATE: 10- NOV-25.;[02] PREPARED REPAIR AREA AND APPLIED REPAIR PATCH ON BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804 SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 2. REPARED BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804 SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804 SEE INDIVIDUAL SIGNOFF BELOW.
